# SDR ASAA2015102113488

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 33,124 hours, 9,872 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Unknown
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO UNABLE TO UNDERSTAND ATC DUE TO MODULATION.  RECEIVED SELCAL OK.  ATC HEARS OK.  ATTEMPTED USE OF NR 1 HF RADIO LATER IN FLIGHT, NO ISSUES.  ACFT GROUNDED.  PERFORMED FIM TASK 23-11, TASK 23-11, TASK 801 AND HF OPS TEST IAW AMM 23-11-00 GROUND VERIFICATION NORMAL, OK FOR SERVICE.
